W. Danny GILLAM

Bo─čaziçi University, Department of Mathematics


Ph.D. Thesis:

Hyperelliptic Gromov-Witten theory (88 Pages)

Publications:

This list only includes published articles. See the Manuscripts page for preprints.


On Kapranov's description of M0n as a Chow quotient (with N. Giansiracusa) Turk. J. Math. 38 (2014) 625-648.

Logarithmic stacks and minimality. Int. J. Math. 23(7) (2012).

Localization of ringed spaces. Adv. Pure Math. 1(5) (2011) 250-263.

Logarithmic geometry and moduli. (with Abramovich, Chen, Huang, Olsson, Satriano, Sun) In the Handbook of Moduli. I. Morrison, G. Farkas, eds. International Press, 2013.

The Crepant Resolution Conjecture for 3-dimensional flags modulo an involution. Comm. Alg. 41(2) (2013) 736-764.

Computations of Heegaard-Floer knot homology. (with J. Baldwin) J. Knot Theory Ram. 21(8) (2012) 1250075.

Knot homology of (3,m) torus knots. J. Knot Theory Ram. 21(8) (2012) 1250072.

A sheaf-theoretic interpretation of Khovanov's knot homology. J. Knot Theory Ram. 21(5) (2012) 1250053.

Computability of a topological poset. Top. App. 153 (2006) 1132-1140.

Embeddability properties of countable metric spaces. Top. App. 148 (2005) 63-82.

The embeddability ordering of topological spaces. (with W. W. Comfort) Top. App. 153 (2006) 2192-2198.

Cleanliness of geodesics in hyperbolic 3-manifolds. (with C. Adams, A. Colestock, J. Fowler, and E. Katerman) Pacific J. Math. 213(2) (2004) 201-211.

Cusp size bounds from singular surfaces in hyperbolic 3-manifolds. (with C. Adams, A. Colestock, J. Fowler, and E. Katerman) Trans. Amer. Math. Soc. 358 (2006) 727-741.